# SDR SIMA201804194006

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 42,879 hours, 38,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH FOR OVERHEAD PANEL EMERGENCY LIGHTS BROKE OFF.  REPLACED THE LIGHT SWITCH IAW AMM 20-13-03  & OPS CHECKED IAW AMM 33-50-00.  SYSTEM WORKING PROPERLY.
